Things went wacky two days after colonoscopy??? Why was the colonoscopy preforemed? What is the colonoscopy result? I find it suspicous that these symptoms occured post procedure. I would request a second consult as somthing serious GI is amiss. Seems to me CAT of abdomen indicated and possible need for exploratory surgery---maybe liver irritated somehow.
Also agree with above re ZOCOR would request it be stoped for 2-3 days to see if symptoms abate; it is not a life threatening medication.
See: . What are the Risks Associated with a Colonoscopy?http://gi.ucsf.edu/proc_colon.html#risks
They are not the above symptoms
What undesirable effects may ZOCOR have?
Any medicine may have unintended or undesirable effects, so-called side effects. ZOCOR is generally well tolerated. For the most part side effects have been mild and short-lived. The most common side effects are digestive disturbances. Less common are weakness and headache. Still less common are muscle pain, tenderness or weakness, liver problems
and hypersensitivity (allergic reactions which may
have a number of symptoms, including joint pain, fever, and shortness of breath). Since muscle problems are on rare occasions serious, you should contact your doctor promptly if you
experience muscle pain, tenderness, or weakness.
Other side effects may also occur rarely, and as with any prescription drug, some side effects may be
serious. Ask your doctor or pharmacist for more information. Both have a more complete list of side effects.
Tell your doctor or pharmacist if you develop any unusual symptom or if any known symptom persists or worsens.
Good luck...let us know outcome.